Equational Bases for Lattice Theories.

Ralph McKenzie

Mathematica Scandinavica (1970)

  • Volume: 27, page 24-38
  • ISSN: 0025-5521; 1903-1807/e

How to cite


McKenzie, Ralph. "Equational Bases for Lattice Theories.." Mathematica Scandinavica 27 (1970): 24-38. <http://eudml.org/doc/166143>.

author = {McKenzie, Ralph},
journal = {Mathematica Scandinavica},
pages = {24-38},
title = {Equational Bases for Lattice Theories.},
url = {http://eudml.org/doc/166143},
volume = {27},
year = {1970},

AU - McKenzie, Ralph
TI - Equational Bases for Lattice Theories.
JO - Mathematica Scandinavica
PY - 1970
VL - 27
SP - 24
EP - 38
UR - http://eudml.org/doc/166143
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.